# SDR 97FDEA00596

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Wrong Bulb
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED 5 MINUTES AFTER SWITCHING LEFT AIR CONDITIONING PACK FROM NR 1 TO NR 2 ENGINE.  CHECKLIST COMPLIED WITH LIGHT WENT OUT AFTER CLOSING NR 1 START LEVER.  RAN ALL 3 ENGINES WITH ALL BLEEDS OPEN AND BOTH PACKS ON COULD NOT DUPLICATE.  ENGS WERE AT 65 PERCENT N2.  FOUND NO LEAKS IN AFT AIRSTAIR OR NR 1 PACK AREA.  DETECTOR LOOPS OK, FOUND 1819 BULB IN LIGHT ON S/O PANEL.  REPLACED WITH 1864, RAN ENGINES TO TAKEOFF POWER WITH BLEEDS OPEN AND PACKS ON, OPERATION OK.
